# SDR HEEA0015291

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR INOPERATIVE.  OVERHAULED UNIT.  REPLACED ALL BEARINGS AND ROTOR.  STATIC AND DYNAMIC BALANCED.  UNIT REPAIRED AND BENCH CHECK GOOD.
